International Journal of Applied Research
Vol. 2, Issue 9, Part G (2016)
New forms of continuous and closed maps via b-open sets in SETS
B Kanchana and F Nirmala Irudayam
In this paper we propose the concept of a new class of functions named strongly g*+b-continuous, perfectly g*+b-continuous, g*+b-closed and open maps in simple extended topological spaces (SETS). Also we intend to define a new class of homeomorphism called g*+b-homeomorphism in SETS. Some of their basic properties and several characterizations of these type of functions are discussed.
How to cite this article:
B Kanchana, F Nirmala Irudayam. New forms of continuous and closed maps via b-open sets in SETS. Int J Appl Res 2016;2(9):436-442.